# SDR ASAA2023031442653

- Difficulty date: March 14, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N841VA
- Make and model: Airbus A320-214
- Aircraft serial: 04655
- Aircraft time: 37,839 hours, 12,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: D53472282010000
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL BEAM AT -Y318 BETWEEN FR66 -67 CORRODED GROUNDED - YES. REMOVED AND REPLACED LONGITUDINAL BEAM AT Y919  IAW A320 SRM 51-42-11/001 REV 144 01FEB2023 AND IAW BAC DWG D52472812 ISSUE A T8866Q CAL DUE 06/SEP/2023  DOT REMOVED  D5347228201000 BEAM ASSY PO: 1055392.2
